Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Mar 2, 2012, 9:43 PM EST for Fannin County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2012, 9:43 PM EST (02:43 UTC)
- Expired
- Mar 2, 2012, 10:15 PM EST
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Fannin County, GA
The radar
The Knoxville radar (KMRX), 157 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 540 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
064
WWUS82 KFFC 030243
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EST FRI MAR 2 2012
GAZ005-006-030315-
943 PM EST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NORTHERN MURRAY AND NORTHERN FANNIN COUNTIES UNTIL 1015 PM EST...
AT 938 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING EAST AT 45 MPH.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.
&&
LAT...LON 3499 8414 3498 8414 3495 8418 3493 8415
3492 8415 3491 8476 3499 8479 3500 8425
TIME...MOT...LOC 0243Z 256DEG 39KT 3497 8469
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 2, 7:25 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Mar 2, 7:25 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 725 PM EST FRI MAR 2 2012 .SHORT TERM /TONIGHT THROUGH SUNDAY/... BIG FORECAST STORY REMAINS SEVERE WEATHER THREAT FOR TONIGHT. EXPECTING LOW PRESSURE SYSTEM TO MOVE FROM THE OHIO VALLEY TO THE CENTRAL GREAT LAKES THROUGH EARLY SATURDAY...DRAGGING A COLD FRONT TO NORTHWEST GEORGIA BETWEEN 01-04Z. THIS BOUNDARY IS MOVING INTO AN ENVIRONMENT THAT WOULD SUPPORT STRONG CELL DEVELOPMENT WITHIN THE MAIN LINE OF CONVECTION. STRONG VERTICAL SHEAR ACCOMPANIES THIS FRONT AS IT MOVES THROUGH...WITH 0-6KM SHEAR OF 60-70KTS AND 0-1KM SHEAR OF 30-40KTS BY 03Z...AND UP TO 90KTS OF 0-6KM SHEAR BY 09Z. MODERATE INSTABILITY IS PRESENT ACROSS THE AREA...WITH MOST OF THE MODELS INDICATING 1000-1500 J/KG MU CAPE AT BEST. NAM IS THE OUTLIER...WITH MU CAPE GREATER THAN 2500 J/KG. REGARDLESS...THE COMBINATION OF LOW LEVEL MOISTURE...STRONG VERTICAL SHEAR...MODERATE INSTABILITY...AND LONG HODOGRAPHS SUPPORTS THE PRODUCTION OF SUPERCELLS WITHIN THE LINE...AND THE WHOLE VARIETY OF THUNDERSTORM HAZARDS. ESPECIALLY ACROSS PORTIONS OF NORTHWEST GEORGIA...A FEW LONG-TRACK TORNADOES ARE POSSIBLE...AND SPC DOES HAVE THIS AREA OUTLOOKED FOR A 15 PERCENT TORNADO RISK...WITH AT LEAST A 10 PERCENT RISK OF A SIGNIFICANT TORNADO. ACROSS THE REMAINDER OF THE STATE...TORNADOES ARE STILL POSSIBLE. DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN ARE ALL EXPECTED WITH THESE STORMS. NOW IS THE TIME TO PREPARE FOR SEVERE WEATHER IN YOUR AREA. TIGHT PRESSURE GRADIENT ACROSS THE AREA AS THIS SYNOPTIC EVENT EVOLVES WILL ALLOW FOR WINDS TO STAY IN THE 10 TO 20 MPH WITH GUSTS TO 30 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS OF NORTH GEORGIA. AS A RESULT...THE WIND ADVISORY CONTINUES THROUGH 12Z SATURDAY. MODELS ARE INDICATING A SLOW PROGRESSION OF THE FRONT THROUGH THE STATE...WITH MULTIPLE BANDS OF STORMS DEVELOPING ALONG THE WAY. HAVE TRIED TO KEEP TIGHT GRADIENT OF POPS ACROSS THE STATE TO HIGHLIGHT AREAS OF BEST PRECIP CHANCES. BY SATURDAY MORNING...LIKELY TO CATEGORICAL POPS ARE POSITIONED SOUTHEAST OF THE ATL METRO AREA...AND BY SATURDAY AFTERNOON...GENERALLY OVER THE FAR SE AND SOUTHERN PORTIONS OF THE CWA. AS SURFACE LOW PRESSURE DEVELOPS ALONG THE BOUNDARY OVER SOUTHERN CAROLINA. LIGHT RAIN AND CLOUDS REMAIN ACROSS NORTH GEORGIA THROUGH SATURDAY. UPPER LEVEL DISTURBANCE MOVES IN BEHIND THE FRONT...KEEPING SLIGHT CHANCES OF RAIN ACROSS NORTH GEORGIA ON SUNDAY BEFORE HIGH PRESSURE BUILDS IN BY EARLY WEEK. AS FOR TEMPERATURES...HAVE SIDED WITH A GUIDANCE BLEND...FOCUSING ON LOCAL BIAS WHICH HAS OUT PERFORMED INDIVIDUAL GUIDANCE TEMPS. .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... HIGH PRESSURE MOVES FROM THE GULF OF MEXICO OVER THE EASTERN U.S. BY EARLY TUESDAY. HAVE MADE NO MAJOR CHANGES TO THE EXTENDED FORECAST...AND AS A RESULT...HAVE PROVIDED THE PREVIOUS DISCUSSION BELOW.../31 /ISSUED 330 AM EST FRI MAR 2 2012/ MODELS DIFFERING WITH HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THE UPPER TROUGH FOR N GA ON SUNDAY. NAM IS THE DRIEST...EUROPEAN KEEPS THE PRECIP POTENTIAL AT THE N GA BORDER N...AND THE GFS BRINGS IN THE MOST MOISTURE WITH PRECIP CHANCES DOWN TO ABOUT ATL/AHN. FOR NOW WILL KEEP THE MENTION OF PRECIP OUT OF THE FORECAST BUT THIS COULD CHANGE. IF PRECIP DOES OCCUR EARLY ENOUGH IT COULD BE SOMETHING OTHER THEN RAIN...ESPECIALLY FOR THE HIGHER ELEVATIONS. OTHERWISE A DRY FORECAST LOOKS TO BE IN STORE MONDAY INTO WEDNESDAY. THE GFS AND EUROPEAN BEGIN TO SIGNIFICANTLY DIFFER THURSDAY INTO FRIDAY WITH THE EUROPEAN INDICATING MORE MOISTURE BUT NOT MUCH PRECIP FOR THURSDAY AND A COLD FRONT MOVING TO THE AREA FRIDAY WITH MUCH GREATER PRECIP CHANCES. BDL && .HYDROLOGY... RAINFALL AMOUNTS OF 1-2.5 INCHES CAN BE EXPECTED WITH THE CONVECTION MOVING INTO THE AREA TONIGHT...WITH HIGHEST AMOUNTS ACROSS NORTH GEORGIA. LOCALLY HIGHER AMOUNTS OF 3-4 INCHES CAN BE EXPECTED. AREAS IN FAR NORTHWEST GEORGIA HAVE RECEIVED QUITE A BIT OF RAINFALL OVER THE LAST FEW DAYS...AND FFG SUGGESTS IT WOULD TAKE LESS THAN 2 INCHES OF RAINFALL IN A 3 HOUR PERIOD TO RESULT IN FLASH FLOODING ACROSS THAT AREA. AS A RESULT...HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHWEST GEORGIA. PLEASE SEE THE LATEST FFAFFC FOR MORE INFORMATION. 31 && .AVIATION... 00Z UPDATE... WINDS WILL PICK BACK UP AGAIN TO FCST VALUES NOW THAT CONVECTION IN THE METRO AREA HAS PASSED AND BOUNDARY LAYER CAN RECOVER. CELLS TI THE SW OF ATL WILL NEED TO BE WATCHED FOR ADDITIONAL DEVELOPMENT AND POSSIBLE INCLUSION OF VCTS IN THE METRO AREA. TRAJECTORY AT THIS POINT LOOKS WEST OF ATL...BUT WILL WATCH IT. ORGANIZED LINE OF TSRA EXPECTED ACROSS THE FORECAST AREA BETWEEN ROUGHLY 04Z AND 08Z. SOUTH TO SOUTHWEST WINDS 12-15KT WITH GUSTS 22-28KT EXPECTED AHEAD OF THE LINE...BECOMING WEST TO NORTHWEST AFTER 12Z AND GUSTY BY MID-DAY SATURDAY. //ATL CONFIDENCE... 00Z UPDATE... MEDIUM CONFIDENCE ALL ELEMENTS. 21 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 55 59 39 58 / 100 70 30 10 ATLANTA 54 58 39 57 / 100 60 20 10 BLAIRSVILLE 48 55 31 49 / 100 40 10 30 CARTERSVILLE 52 58 34 57 / 100 30 10 20 COLUMBUS 60 64 42 62 / 70 100 50 5 GAINESVILLE 54 60 39 56 / 100 60 20 20 MACON 63 65 40 62 / 60 100 70 10 ROME 53 59 35 58 / 100 30 10 20 PEACHTREE CITY 56 62 36 60 / 100 60 30 10 VIDALIA 64 69 44 62 / 20 90 100 10 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM EST SATURDAY FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...DADE...DAWSON...FANNIN...FLOYD... GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION... WALKER...WHITE...WHITFIELD. FLASH FLOOD WATCH FROM 10 PM EST THIS EVENING THROUGH SATURDAY MORNING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA... CHEROKEE...DADE...FANNIN...FLOYD...GILMER...GORDON...HARALSON... MURRAY...PAULDING...PICKENS...POLK...WALKER...WHITFIELD. &&
Hazardous weather outlook, Mar 2, 7:30 PM EST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 730 PM EST FRI MAR 2 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-031100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 730 PM EST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT SCATTERED SEVERE THUNDERSTORMS EXPECTED TONIGHT...WITH LARGE HAIL AND DAMAGING WINDS LIKELY...TORNADOES PROBABLE. .SYNOPSIS... A STRONG COLD FRONT AND ASSOCIATED DEEP UPPER TROUGH WILL SWEEP FROM THE CENTRAL U.S. INTO THE EASTERN U.S. THROUGH SATURDAY. MUCH COLDER AIR WILL FILTER INTO GEORGIA BEHIND THE FRONT SATURDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE TORNADOES...DAMAGING WINDS...LARGE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND VERY HEAVY RAIN. THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE ACROSS NORTHWEST GEORGIA DURING THE EARLY AND MID EVENING HOURS...SPREADING SOUTHEAST ACROSS THE REMAINDER OF NORTH GEORGIA THROUGH THE EVENING INTO THE EARLY MORNING...REACHING CENTRAL GEORGIA BEFORE SUNRISE. LOCAL FLOODING WILL ALSO BE POSSIBLE ACROSS NORTHWEST GEORGIA. THE TORNADO THREAT IS HIGHEST ACROSS NORTHWEST GEORGIA...GENERALLY NORTHWEST OF A LINE FROM CARROLLTON...TO ATLANTA...TO GAINESVILLE. .DISCUSSION... AN UNSEASONABLY WARM...MOIST ATMOSPHERE HAS COMBINED WITH AN APPROACHING DEEP UPPER TROUGH TO CONTRIBUTE TO A MARGINALLY UNSTABLE...STRONGLY SHEARED ENVIRONMENT. STRONG LOW-LEVEL SHEAR COMBINED WITH CAPES OF 500-1000 IN ADDITION TO A SIGNIFICANT APPROACHING UPSTREAM DEEP UPPER TROUGH HAVE CONTRIBUTED TO A VOLATILE...SEVERE WEATHER ENVIRONMENT. THIS ENVIRONMENT WILL CONTINUE THROUGH THE EVENING...THEN VERY SLOWLY STABILIZE OVERNIGHT. THIS WILL CONTRIBUTE TO A ENHANCED THREAT FOR SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING TORNADOES...LARGE HAIL...DAMAGING WIND GUSTS...INTENSE CLOUD-TO-GROUND LIGHTNING...AND LOCALLY VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...SEVERE THUNDERSTORMS REMAIN POSSIBLE ACROSS MUCH OF CENTRAL GEORGIA THROUGH AT LEAST MID-DAY SATURDAY. FREEZING TEMPERATURES AND FROST WILL BE POSSIBLE ACROSS THE NORTHEAST MOUNTAINS AND PARTS OF NORTH GEORGIA BOTH MONDAY AND TUESDAY MORNING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD REMAIN PREPARED FOR ACTIVATION THROUGH THE OVERNIGHT HOURS. 19
In the hours before
Local storm report, Mar 2, 8:55 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND DMG 4 W DALLAS 33.92N 84.91W
03/02/2012 PAULDING GA FIRE DEPT/RESCUE
PAULDING COUNTY FIRE DEPARTMENT REPORTED DAMAGE TO
STRUCTURES IN THE AREA 4 MILES WEST OF DALLAS AND TO THE
AREA AROUND THE PAULDING COUNTY-NORTHWEST ATLANTA
AIRPORT.
&&
RGARCIALocal storm report, Mar 2, 9:19 PM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 2 W WOODSTOCK 34.10N 84.55W
03/02/2012 E1.00 INCH CHEROKEE GA EMERGENCY MNGR
CHEROKEE COUNTY EMERGENCY MANAGEMENT RELAYED A TRAINED
SPOTTER REPORT OF QUARTER-SIZED HAIL 2 MILES WEST OF
WOODSTOCK AT 908 PM EST.
&&
RGARCIALocal storm report, Mar 2, 9:23 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 4 N CAVE SPRING 34.17N 85.34W
03/02/2012 E1.75 INCH FLOYD GA EMERGENCY MNGR
&&
JLFLocal storm report, Mar 2, 9:27 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
927 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL ACWORTH 34.07N 84.68W
03/02/2012 E1.75 INCH COBB GA PUBLIC
GOLF BALL SIZED HAIL REPORTED NEAR ACWORTH ON SUGAR MAPLE
LANE.
&&
JLFLocal storm report, Mar 2, 9:42 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
942 PM EST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FUNNEL CLOUD 4 ENE CAVE SPRING 34.12N 85.26W
03/02/2012 FLOYD GA EMERGENCY MNGR
A FUNNEL CLOUD WAS REPORTED AT MORGAN DAIRY ROAD AND
BOOGER HOLLOW ROAD.
&&
JLFSpecial weather statement, Mar 2, 9:43 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EST FRI MAR 2 2012
GAZ005-006-030315-
943 PM EST FRI MAR 2 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NORTHERN MURRAY AND NORTHERN FANNIN COUNTIES UNTIL 1015 PM EST...
AT 938 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CISCO...MOVING EAST AT 45 MPH.
PEA-SIZED HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT CLOUD-TO-GROUND
LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM.
&&
LAT...LON 3499 8414 3498 8414 3495 8418 3493 8415
3492 8415 3491 8476 3499 8479 3500 8425
TIME...MOT...LOC 0243Z 256DEG 39KT 3497 8469
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 7:01 PM EST | Special Weather Statement | FFC | Coweta, Heard | 44 min |
| Mar 2, 7:24 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 21 min |
| Mar 2, 7:33 PM EST | Tornado Warning | FFC | Haralson, Polk | 42 min |
| Mar 2, 7:37 PM EST | Special Weather Statement | FFC | Floyd | 38 min |
| Mar 2, 8:14 PM EST | Tornado Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Mar 2, 8:28 PM EST | Special Weather Statement | FFC | Gordon | 32 min |
| Mar 2, 8:34 PM EST | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Mar 2, 8:40 PM EST | Tornado Warning | FFC | Cherokee, Cobb, Paulding | 50 min |
| Mar 2, 8:52 PM EST | Tornado Warning | FFC | Floyd | 53 min |
| Mar 2, 9:11 PM EST | Tornado Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett and 1 more | 49 min |
| Mar 2, 9:26 PM EST | Tornado Warning | FFC | Bartow | 35 min |
| Mar 2, 9:39 PM EST | Tornado Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 51 min |
| Mar 2, 10:14 PM EST | Special Weather Statement | FFC | Gordon | 46 min |
| Mar 2, 10:17 PM EST | Special Weather Statement | FFC | Banks | 43 min |
| Mar 2, 10:23 PM EST | Special Weather Statement | FFC | Pickens | 52 min |
| Mar 2, 10:30 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 33 min |
| Mar 2, 10:35 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 40 min |
| Mar 2, 10:40 PM EST | Special Weather Statement | FFC | White | 50 min |
| Mar 2, 10:46 PM EST | Severe Thunderstorm Warning | FFC | Gordon | 44 min |
| Mar 2, 10:53 PM EST | Tornado Warning | FFC | Dawson, Forsyth, Hall, Lumpkin, White | 37 min |
| Mar 2, 10:59 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 51 min |
| Mar 2, 11:19 PM EST | Flash Flood Warning | FFC | Chattooga, Floyd, Gordon | 4 hr |
| Mar 2, 11:31 PM EST | Special Weather Statement | FFC | White | 14 min |
| Mar 2, 11:42 PM EST | Special Weather Statement | FFC | Pickens | 33 min |
| Mar 3, 12:11 AM EST | Flash Flood Warning | FFC | Gilmer, Pickens | 5 hr |
| Mar 3, 12:15 AM EST | Tornado Warning | FFC | Troup | 45 min |
| Mar 3, 12:16 AM EST | Special Weather Statement | FFC | Floyd, Polk | 29 min |
| Mar 3, 12:51 AM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 39 min |
| Mar 3, 12:56 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 11 min |
| Mar 3, 1:07 AM EST | Special Weather Statement | FFC | Madison | 23 min |
| Mar 3, 1:14 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas | 46 min |
| Mar 3, 1:21 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Mar 3, 1:29 AM EST | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 31 min |
| Mar 3, 1:42 AM EST | Severe Thunderstorm Warning | FFC | Gwinnett, Walton | 33 min |
| Mar 3, 1:44 AM EST | Special Weather Statement | FFC | Heard | 31 min |
| Mar 3, 1:52 AM EST | Special Weather Statement | FFC | DeKalb, Fulton | 23 min |
| Mar 3, 1:58 AM EST | Tornado Warning | FFC | Barrow, Gwinnett, Walton | 34 min |
| Mar 3, 2:02 AM EST | Special Weather Statement | FFC | Douglas | 28 min |
| Mar 3, 2:10 AM EST | Special Weather Statement | FFC | Coweta | 20 min |
| Mar 3, 2:25 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether, Troup | 50 min |
| Mar 3, 2:26 AM EST | Special Weather Statement | FFC | Clarke | 34 min |
| Mar 3, 2:34 AM EST | Special Weather Statement | FFC | Clayton | 41 min |
| Mar 3, 2:48 AM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Spalding | 27 min |
| Mar 3, 3:10 AM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Morgan, Newton, Oconee | 35 min |
| Mar 3, 3:31 AM EST | Special Weather Statement | FFC | Oglethorpe | 14 min |
| Mar 3, 3:41 AM EST | Special Weather Statement | FFC | Greene, Oglethorpe, Taliaferro, Wilkes | 34 min |
| Mar 3, 3:47 AM EST | Flash Flood Warning | FFC | DeKalb | 6 hr |
| Mar 3, 4:11 AM EST | Flash Flood Warning | FFC | Gwinnett | 6 hr |
| Mar 3, 5:13 AM EST | River Flood Warning | FFC | Forsyth | 12 hr |
| Mar 3, 5:47 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 36 hr |
| Mar 3, 6:44 AM EST | Special Weather Statement | FFC | Muscogee | 31 min |
| Mar 3, 7:12 AM EST | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Mar 3, 7:42 AM EST | Special Weather Statement | FFC | Bibb, Chattahoochee, Crawford, Macon, Marion, Peach and 4 more | 33 min |
| Mar 3, 8:14 AM EST | Special Weather Statement | FFC | Wheeler | 31 min |
| Mar 3, 8:36 AM EST | Special Weather Statement | FFC | Houston, Twiggs | 24 min |
| Mar 3, 9:01 AM EST | Special Weather Statement | FFC | Houston, Johnson, Twiggs, Wilkinson | 29 min |
| Mar 3, 9:30 AM EST | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Johnson, Laurens, Pulaski and 1 more | 30 min |
| Mar 3, 9:57 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Treutlen | 48 min |
| Mar 3, 10:19 AM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 16 hr |
| Mar 3, 2:40 PM EST | Freeze Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 18 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.